MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 404594
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Event or Problem Description
It was reported that the mass was very rigid.It used to be softer.The end user stated that it was so rigid that it caused a very small round pimple size sore next to her stoma.She also stated that the sore was open, and bleeding occurred.She stated that it was painful especially when she moved.She further mentioned that she was very active, and it was her opinion the rigid mass rubbed the skin when she moved.She first noticed the sore on saturday on (b)(6).She applied a styptic pencil to the area.No photo is available at this time.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint has been reported as type 2.No sample, video or photo was received for evaluation; for that reason, the malfunction reported by the customer could not be confirmed.Lot 0l01985 was manufactured on 11/14/2020 in the convex 2pc manufacturing line, with a total of (b)(4) market units.A batch record review was performed, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom, under sap material 1156502, icc code 404594 and manufacturing order (b)(4).The crew requirements and responsibilities, process parameters, quality and in-process inspections, line operations, process troubleshooting and relevant documents to the process were run according the applicable process instruction.On 03/06/2022 a complaint search for lot 0l01985 and malfunction code ost-pmc01.14 skin barrier in contact with skin is too rough or sharp, sharp edges at stoma may occur ,was carried out and as a result, no additional complaints were found; therefore, no potential trend is observed.As per complaint manufacturing investigation procedure wi-(b)(4), version 5.0, it is not required to open a nonconformance report (ncr) for type 2 complaints which were not confirmed (either by photo, video or sample provided by the customer, or as a result of the batch record review) and no potential trend is identified.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process, (b)(4).Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13421234
Report Number9618003-2022-00141
Device Sequence Number4628156
Product Code EXE
UDI-Device Identifier00768455126682
UDI-Public00768455126682
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2025
Device Model Number404594
Device Lot Number0L01985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale